# SDR QMLA2016071316078

- Difficulty date: July 13, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N913SM
- Make and model: Snias AS350B3
- Aircraft serial: 4600
- Aircraft time: 2,242 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,242 hours
- System (JASC): 2110 · Cabin Compressor System
- Part: Clutch
- Condition: Failed
- Location: A/C Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE-OFF, CREW SMELLED AN ODOR IN THE AIRCRAFT. SUSPECTED THE AIR CONDITIONING SYSTEM SINCE THE SAME HAD HAPPENED EARLIER IN THE DAY AFTER WHICH THE PROBLEM WAS CLEARED BY MAINTENANCE. TURNED OFF THE SYSTEM AND RETURNED TO BASE.  DISCOVERED AIR CONDITIONER COMPRESSOR CLUTCH HAD FAILED. AC COMPRESSOR WAS REMOVED AND REPLACED WITH OVERHAULED COMPRESSOR.
